# SDR REXA2013041600524

- Difficulty date: April 16, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 11,632 hours, 7,305 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT TRACK STICK 6 RIGHT CORRODED.  REPAIRED SIDE SEAT TRACK 6 RIGHT IAW REO #670-53-00-013.
